MAUDE Adverse Event Report: Cook Inc C-Flex Double Pigtail Ureteral Stent Set; FAD, Stent, Ureteral

Cook Inc C-Flex Double Pigtail Ureteral Stent Set; FAD, Stent, Ureteral
Model Number G14834
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent from a c-flex double pigtail ureteral stent set separated.During an endoscopy procedure on (b)(6) 2026 to remove the stent that had been placed on (b)(6) 2026, the surgeon found black fragments in the patient's bladder that appeared to originate from the stent.The surgeon proceeded to remove a nearly complete ring plus a few fragments.Examination of the stent found the appearance to be unremarkable except for the two missing black bands, one of which is normally present at each end of the stent.No complications occurred during the stone removal procedure; however, there was a risk of stone formation.At this time, no adverse effects or additional procedures for the patient were reported due to this occurrence.Additional information regarding the event and patient outcome has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E1 - phone number - (b)(6).H3 - device evaluation anticipated but not yet begun.Awaiting device return.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
C-Flex Double Pigtail Ureteral Stent Set
Common Device Name
FAD, Stent, Ureteral
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50793120
Report Number1820334-2026-00977
Device Sequence Number9443195
Product Code FAD
UDI-Device Identifier00827002148345
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG14834
Device Catalogue Number036312
Device Lot Number16936297
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown